Original languageEnglish
Pages (from-to)7463-7522
JournalJournal of Differential Equations
Volume264
Issue number12
Publication statusPublished - 2018

Scopus subject areas

  • Mathematics(all)

Cite this

@article{2a395fc6b11e47b488dce3092ab5b328,
title = "Spectral approach to homogenization of hyperbolic equations with periodic coefficients",
author = "Суслина, {Татьяна Александровна} and Дородный, {Марк Александрович}",
year = "2018",
language = "English",
volume = "264",
pages = "7463--7522",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Elsevier",
number = "12",

}

TY - JOUR

T1 - Spectral approach to homogenization of hyperbolic equations with periodic coefficients

AU - Суслина, Татьяна Александровна

AU - Дородный, Марк Александрович

PY - 2018

Y1 - 2018

M3 - Article

VL - 264

SP - 7463

EP - 7522

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 12

ER -